File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Chebyshev-Blaschke products: Solutions to certain approximation problems and differential equations

TitleChebyshev-Blaschke products: Solutions to certain approximation problems and differential equations
Authors
Issue Date2015
Citation
Journal of Computational and Applied Mathematics, 2015, v. 277, p. 106-114 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210742

 

DC FieldValueLanguage
dc.contributor.authorNg, TW-
dc.contributor.authorTsang, CY-
dc.date.accessioned2015-06-23T05:49:03Z-
dc.date.available2015-06-23T05:49:03Z-
dc.date.issued2015-
dc.identifier.citationJournal of Computational and Applied Mathematics, 2015, v. 277, p. 106-114-
dc.identifier.urihttp://hdl.handle.net/10722/210742-
dc.languageeng-
dc.relation.ispartofJournal of Computational and Applied Mathematics-
dc.titleChebyshev-Blaschke products: Solutions to certain approximation problems and differential equations-
dc.typeArticle-
dc.identifier.emailNg, TW: ngtw@hku.hk-
dc.identifier.authorityNg, TW=rp00768-
dc.identifier.doi10.1016/j.cam.2014.08.028-
dc.identifier.hkuros243941-
dc.identifier.volume277-
dc.identifier.spage106-
dc.identifier.epage114-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats